# SDR DALA2020012400561

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 38,614 hours, 20,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION RAIL DUMMY Y503.2 AT FWD GALLEY AREA (SSI 531189). REPLACED RAIL DUMMY Y503.2 AT FWD GALLEY AREA ASPER A319 SRM 51-42-11 AND SRM 51-72-11 DWG D53112825. MEASURES OF CORROSION ARE L=3.905" W=1.543" D=0.029.
